Home > Research > Publications & Outputs > Cosmology of an infinite dimensional universe

Associated organisational unit

Electronic data

Links

Text available via DOI:

View graph of relations

Cosmology of an infinite dimensional universe

Research output: Contribution to journalJournal article

Published
Close
Article number043527
<mark>Journal publication date</mark>15/08/2017
<mark>Journal</mark>Physical Review D
Issue number4
Volume96
Number of pages11
Publication statusPublished
Original languageEnglish

Abstract

We consider a universe with an arbitrary number of extra dimensions,
N. We present a new method for constructing the cosmological equations of motion and find analytic solutions with an explicit dependence on N. When we take the N→∞ limit, we find novel emergent behavior which distinguishes it from normal Kaluza-Klein universes.

Bibliographic note

© 2017 American Physical Society